# SDR AALA200810017

- Difficulty date: October 12, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1250-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF CUSP CORRODED AT STATION 1308 TO 1309 LONGERON 18 RIGHT.  CUSP SHEET REPLACED FROM STATION 1250 TO 1309 PER AARD 53-20-00-16.
